# SDR SWAA981996

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 2 ENG FIRE WARNING LT CAME ON INTERMITTANTLY INFLT.  RETARDED THROTTLE, LIGHT WENT OUT.  TESTED CIRCUIT TESTED OK.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED NR 2 ENG FOR EVIDENCE OF FIRE OR OVERHEAT CONDITIONS, OK TO CONTINUE PER MEL.  (LG PG 190147).
